ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Infinite horizon differential games for abstract evolution equations

Shaiju, AJ (2003) Infinite horizon differential games for abstract evolution equations. In: Computational and Applied Mathematics, 22 (3). pp. 335-357.

[img] PDF
Restricted to Registered users only

Download (159kB) | Request a copy


Berkovitz's notion of strategy and payoff for differential games is extended to study two player zero-sum infinite dimensional differential games on the infinite horizon with discounted payoff. After proving dynamic programming inequalities in this framework, we establish the existence and characterization of value. We also construct a saddle point for the game.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Sociedade Brasileira de Matemática Aplicada e Computacional.
Keywords: differential game;strategy;value;viscosity solution;saddle point
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Dipti Chaurasia
Date Deposited: 22 Apr 2008
Last Modified: 19 Sep 2010 04:44
URI: http://eprints.iisc.ac.in/id/eprint/13746

Actions (login required)

View Item View Item